MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT CLEARVUE CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT CLEARVUE CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while preparing to administer an iv infusion to a patient, the nurse observed swelling on the arm where the catheter was inserted, particularly at the picc insertion site.With particularly noticeable swelling in the surrounding area.During infusion, the patient reported pain and drainage at the puncture site.The nurse suspected catheter damage.Upon withdrawing the catheter 5 cm and flushing, leakage was detected at the 12 cm mark.This picc had been in place for only two months.No other information was provided.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter is confirmed; however, the exact cause is unknown.One video of a groshong catheter was returned for evaluation.An initial visual observation of the video showed the device implanted into the patient.A clear liquid was leaking from the catheter shaft, several centimeters from the insertion site.No details of the leak site could be discerned from the video.There were no distinguishing features in the returned video of the device which could aid in identification of a specific root cause of the leak.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
GROSHONG NXT CLEARVUE CATHETER
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24591852
Report Number3006260740-2026-01574
Device Sequence Number12995164
Product Code LJS
UDI-Device Identifier00801741035326
UDI-Public(01)00801741035326(11)250506(17)270831(10)REKQ1438
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7717405
Device Lot NumberREKQ1438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown